Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 251, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 29, 2008, 7:26 PM CDT for 5 counties in Illinois. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2008, 7:26 PM CDT (00:26 UTC)
- Expired
- Jul 29, 2008, 8:30 PM CDT
- In force
- 64 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Champaign County, IL, DeWitt County, IL, McLean County, IL, Piatt County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 99 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.4 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4043 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 300026
SVRILX
ILC019-039-113-147-183-300130-
/O.NEW.KILX.SV.W.0251.080730T0026Z-080730T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
726 PM CDT TUE JUL 29 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTHEASTERN DE WITT COUNTY IN CENTRAL ILLINOIS...
PIATT COUNTY IN CENTRAL ILLINOIS...
CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
WESTERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
EASTERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
* UNTIL 830 PM CDT.
* AT 726 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 3 MILES SOUTH OF CHENOA TO 7 MILES SOUTHWEST OF SAYBROOK TO 4
MILES WEST OF MONTICELLO...OR ALONG A LINE EXTENDING FROM 11 MILES
WEST OF FAIRBURY TO 15 MILES SOUTHWEST OF GIBSON CITY TO 4 MILES
WEST OF MONTICELLO...AND WAS MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
WHITE HEATH...
SEYMOUR...
MAHOMET...
LAKE OF THE WOODS...
FISHER...
PESOTUM...
CHAMPAIGN...
TOLONO...
OTHER LOCATIONS IN THIS WARNING INCLUDE...ALLERTON...BEMENT...
BROADLANDS...CATLIN...COLFAX...DE LAND...FAIRMOUNT...FARMER CITY...
FITHIAN...GIFFORD...HOMER...HOOPESTON...MANSFIELD...OAKWOOD...
OGDEN...PHILO...POTOMAC...RANKIN...RANTOUL...ROSSVILLE...SAVOY...
SIDELL...SIDNEY...ST. JOSEPH...THOMASBORO AND URBANA.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT
STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3990 8770 3990 8870 4036 8866 4075 8875
4076 8858 4064 8856 4062 8845 4041 8845
4041 8795 4049 8793 4050 8767 4040 8765
TIME...MOT...LOC 0026Z 267DEG 34KT 4070 8865 4038 8857
4001 8859
$$
AUTEN2 follow-up statements
000
WWUS53 KILX 300049
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
749 PM CDT TUE JUL 29 2008
ILC039-113-147-300059-
/O.CAN.KILX.SV.W.0251.000000T0000Z-080730T0130Z/
DE WITT-MCLEAN-PIATT-
749 PM CDT TUE JUL 29 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCLEAN...PIATT AND
EXTREME NORTHEASTERN DE WITT COUNTIES IS CANCELLED...
AT 744 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3990 8770 3990 8846 4040 8844 4041 8795
4049 8793 4050 8767 4040 8765
TIME...MOT...LOC 0049Z 266DEG 32KT 4039 8831 4013 8829
3993 8839
$$
ILC019-183-300130-
/O.CON.KILX.SV.W.0251.000000T0000Z-080730T0130Z/
CHAMPAIGN-VERMILION-
749 PM CDT TUE JUL 29 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR WESTERN VERMILION AND CHAMPAIGN COUNTIES...
AT 744 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF FOOSLAND TO 4 MILES NORTHEAST OF
SEYMOUR TO IVESDALE...OR ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
GIBSON CITY TO 4 MILES WEST OF CHAMPAIGN TO 10 MILES SOUTHEAST OF
MONTICELLO...MOVING EAST AT 37 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
WILLARD AIRPORT...
URBANA...
TOLONO...
SAVOY...
THOMASBORO...
RANTOUL...
PESOTUM...
PHILO...
LUDLOW...
FLATVILLE...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
LAT...LON 3990 8770 3990 8846 4040 8844 4041 8795
4049 8793 4050 8767 4040 8765
TIME...MOT...LOC 0049Z 266DEG 32KT 4039 8831 4013 8829
3993 8839
$$
AUTEN000
WWUS53 KILX 300130
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
830 PM CDT TUE JUL 29 2008
ILC019-183-300140-
/O.EXP.KILX.SV.W.0251.000000T0000Z-080730T0130Z/
CHAMPAIGN-VERMILION-
830 PM CDT TUE JUL 29 2008
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN VERMILION AND
CHAMPAIGN COUNTIES EXPIRES AT 830 PM CDT...
AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3990 8770 3990 8846 4040 8844 4041 8795
4049 8793 4050 8767 4040 8765
TIME...MOT...LOC 0130Z 266DEG 32KT 4040 8783 4014 8781
3994 8792
$$
AUTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 6:50 PM CDT, 36 minutes earlier.
Area forecast discussion, Jul 29, 6:50 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 650 PM CDT TUE JUL 29 2008 .DISCUSSION... ISSUED 245 PM CDT TUE JUL 29 2008 MAIN CONCERN WITH THIS FORECAST PACKAGE IS RAIN CHANCES TONIGHT THROUGH WEDNESDAY NIGHT...AS REMNANTS OF TROPICAL STORM DOLLY TRACK ACROSS THE REGION. 19Z SURFACE ANALYSIS SHOWS COLD FRONT PUSHING THROUGH THE UPPER MIDWEST...WHILE WEAK AREA OF LOW PRESSURE SPINS ACROSS WESTERN KANSAS. AHEAD OF THESE TWO SYSTEMS...WARM AND VERY MOIST SOUTHERLY FLOW IS BRINGING 70+ DEWPOINTS INTO CENTRAL ILLINOIS. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN ADVANCE OF DOLLY REMNANTS...WITH CONVECTION NOW SPREADING AS FAR EAST AS NORTHERN MISSOURI. SHORT TERM...TONIGHT THROUGH FRIDAY AS VIGOROUS UPPER LOW CURRENTLY OVER SOUTHERN ONTARIO CONTINUES TO TRACK EASTWARD...IT WILL HELP EJECT WEAKER UPPER LOW OVER KANSAS TOWARD CENTRAL ILLINOIS TONIGHT. MODELS ARE INDICATING ENERGY FROM THIS FEATURE WILL PUSH EASTWARD ACROSS THE REGION IN TWO DISTINCT WAVES...THE FIRST OF WHICH WILL ARRIVE THIS EVENING. NAM-WRF/GFS GENERALLY IN GOOD AGREEMENT EARLY ON...WITH SHOWERS/STORMS SPREADING ACROSS THE WESTERN HALF OF THE KILX CWA THIS EVENING...THEN FURTHER EASTWARD INTO EAST-CENTRAL ILLINOIS AFTER MIDNIGHT. PRECIP MAY TEND TO WANE AND SHIFT SOUTHWARD LATER TONIGHT...BEFORE FINAL PIECE OF ENERGY APPROACHES FROM THE WEST ON WEDNESDAY. WILL CARRY LIKELY POPS TONIGHT ACROSS LOCATIONS ALONG AND NORTHWEST OF A SHELBYVILLE TO CHAMPAIGN LINE...TAPERING TO CHANCE POPS ALONG AND SOUTH OF I-70. SECOND WAVE MOVES INTO THE AREA ON WEDNESDAY...AS SYNOPTIC COLD FRONT DROPS IN FROM THE NORTHWEST. EMPHASIS FOR PRECIP WILL BE A BIT FURTHER SOUTH...MAINLY ALONG AND SOUTH OF I-72. WILL THEREFORE CONTINUE WITH LIKELY POPS ACROSS THOSE AREAS...WITH LOWER POPS FURTHER NORTH IN THE BLOOMINGTON AND PEORIA AREAS. FORECAST SOUNDINGS INDICATE AMPLE MOISTURE THROUGHOUT THE PROFILE...AS EVIDENCED BY PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES. THIS RICH MOISTURE CONTENT...ALONG WITH GOOD LOW-LEVEL FORCING AND UPPER SUPPORT...WILL LEAD TO THE POSSIBILITY OF LOCALLY HEAVY RAINFALL TONIGHT INTO WEDNESDAY. HOWEVER...GIVEN PROGRESSIVE NATURE OF SYSTEM AND THE FACT THAT FLASH FLOOD GUIDANCE IS FAIRLY HIGH...DO NOT THINK A WIDESPREAD FLOODING THREAT IS A CONCERN. TOTAL RAINFALL WITH THIS SYSTEM WILL GENERALLY BE ON THE ORDER OF ONE HALF TO ONE INCH...WITH AREAS SOUTH OF I-72 PERHAPS PICKING UP AS MUCH AS 2 INCHES IN A FEW SPOTS. AS WAVE MOVES EASTWARD AND FRONT SETTLES SOUTHWARD...RAIN CHANCES WILL COME TO AN END FROM NORTH TO SOUTH ACROSS CENTRAL ILLINOIS WEDNESDAY NIGHT. BASED ON LATEST MODEL GUIDANCE...WILL CARRY CHANCE POPS SOUTH OF I-72 AND LIKELY POPS SOUTH OF I-70. NAM-WRF HINTS AT THE POSSIBILITY OF A WEAK WAVE DEVELOPING ALONG THE BOUNDARY EARLY THURSDAY...WHICH COULD KEEP THE RAIN CHANCES ALIVE ACROSS THE FAR SE CWA. MEANWHILE...GFS PUSHES ALL THE RAIN SOUTH OF THE AREA AND DOES NOT FEATURE A WAVE. WILL ONLY MENTION SLIGHT CHANCE POPS SOUTH OF I-70 FOR THURSDAY...WITH DRY CONDITIONS EXPECTED ELSEWHERE. LONG TERM...SATURDAY THROUGH TUESDAY MAIN STORY IN THE EXTENDED WILL BE THE BUILDING HEAT AND HUMIDITY. 12Z 29 JUL MODELS HAVE CONTINUED THE TREND OF THE PAST SEVERAL MODEL RUNS...INDICATING UPPER RIDGING BUILDING EASTWARD INTO THE MIDWEST OVER THE WEEKEND AND PERSISTING INTO EARLY NEXT WEEK. WITH BETTER RUN-TO-RUN CONSISTENCY NOW IN PLACE...CONFIDENCE IS GROWING FOR A VERY HOT PERIOD OF WEATHER BEGINNING ON SATURDAY. WITH 850MB TEMPS PROGGED TO CLIMB INTO THE 23 TO 26C RANGE AND ANY SIGNIFICANT FRONTAL BOUNDARIES REMAINING WELL TO THE NORTH OF THE REGION...HAVE RAISED HIGH TEMPS INTO THE MIDDLE 90S THIS WEEKEND. MODELS TRY TO BREAK DOWN THE RIDGE BY THE MIDDLE OF NEXT WEEK...WITH A FRONT APPROACHING LATE TUESDAY INTO WEDNESDAY. WILL KEEP THINGS DRY FOR NOW...AS MODELS OFTEN BREAK DOWN PATTERNS TOO QUICKLY. && .AVIATION... ISSUED 650 PM CDT TUE JUL 29 2008 LINE OF SEVERE CONVECTION CURRENTLY ALONG THE I-55 CORRIDOR WILL CONTINUE TO TRACK EASTWARD ACROSS CENTRAL ILLINOIS THIS EVENING. THE STORMS WILL BE ONGOING AT KBMI...KDEC...AND KSPI AT 00Z AND WILL REACH KCMI BETWEEN 00Z AND 01Z. VISBYS WILL BE REDUCED TO BETWEEN 1 AND 3SM AND WINDS WILL GUST TO BETWEEN 30 AND 40KT AS THE STORMS COME THROUGH. BEHIND THE LINE...AN AREA OF LIGHT RAIN WILL PERSIST FOR AN HOUR OR TWO...BEFORE A BREAK IN THE PRECIPITATION OCCURS. FROM 03Z THROUGH ABOUT 10Z...LITTLE OR NO PRECIP WILL OCCUR AND CEILINGS WILL GENERALLY BE AOA 10000FT. AFTER THAT...A MID-LEVEL WAVE WILL APPROACH FROM THE WEST AND TRIGGER ANOTHER PERIOD OF RAIN WITH A FEW EMBEDDED THUNDERSTORMS. THIS AREA OF PRECIP WILL IMPACT ALL TAF SITES DURING THE MORNING HOURS...BUT WILL TEND TO SHIFT TO ONLY THE SOUTHERN TERMINALS BY AFTERNOON. AT THIS TIME WILL CARRY PREDOMINANT RAIN...WITH ONLY VCTS MENTIONED UNTIL POTENTIAL CONVECTIVE TRENDS BECOME BETTER DEFINED. BARNES && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 29, 3:23 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 323 PM CDT TUE JUL 29 2008 ILZ043>046-052>057-061>063-066>068-071>073-301100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT- RICHLAND-SHELBY-VERMILION- 323 PM CDT TUE JUL 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT HEAT INDEX VALUES WILL BE WELL INTO THE 90S THIS AFTERNOON. IF SKIES REMAIN MOSTLY SUNNY...HEAT INDEX READINGS AROUND 100 ARE NOT OUT OF THE QUESTION. A WEAK SURFACE BOUNDARY WILL SINK INTO THE REGION FROM THE NORTH TONIGHT. A FEW THUNDERSTORMS ARE POSSIBLE TODAY WITH THE APPROACH OF THE FRONT...BUT BETTER CHANCES WILL HOLD OFF UNTIL TONIGHT WHEN THE FRONT PUSHES IN. ORGANIZED SEVERE STORMS ARE NOT EXPECTED. HOWEVER...THE STORMS TONIGHT HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE SURFACE BOUNDARY WILL LINGER ACROSS THE REGION INTO THURSDAY...MAINTAINING A CHANCE OF THUNDERSTORMS. THE MOST WIDESPREAD THUNDERSTORM DEVELOPMENT WILL BE WEDNESDAY...WITH LOCALLY HEAVY RAINFALL POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION IS AVAILABLE ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. ILZ027>031-036>038-040>042-047>051-301100- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA- SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 323 PM CDT TUE JUL 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT HEAT INDEX VALUES WILL BE WELL INTO THE 90S THIS AFTERNOON. IF SKIES REMAIN MOSTLY SUNNY...HEAT INDEX READINGS AROUND 100 ARE NOT OUT OF THE QUESTION. A LINE OF STRONG THUNDERSTORMS WILL MAKE ITS WAY INTO WEST CENTRAL ILLINOIS LATE THIS AFTERNOON...BRINGING STRONG WINDS AND HAIL THROUGH THE EARLY EVENING HOURS. AS THE THUNDERSTORMS ARE MOVING INTO LESS FAVORABLE AIR...THEY SHOULD DIMINISH AS MOVING WEST TO EAST. HOWEVER...AS THE STORMS ARE SLOW MOVING IN NATURE...SOME LOCALIZED FLOODING COULD BE POSSIBLE UNDER THE STRONGER STORMS. SOME STORMS COULD REACH SEVERE CRITERIA...BUT THE THREAT SHOULD LESSEN BEYOND SUNSET. A WEAK SURFACE BOUNDARY WILL SINK INTO THE REGION FROM THE NORTH TONIGHT. A FEW THUNDERSTORMS ARE POSSIBLE TODAY WITH THE APPROACH OF THE FRONT...BUT BETTER CHANCES WILL HOLD OFF UNTIL TONIGHT WHEN THE FRONT PUSHES IN. ORGANIZED SEVERE STORMS ARE NOT EXPECTED. HOWEVER...THE STORMS TONIGHT HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE SURFACE BOUNDARY WILL LINGER ACROSS THE REGION INTO THURSDAY...MAINTAINING A CHANCE OF THUNDERSTORMS. THE MOST WIDESPREAD THUNDERSTORM DEVELOPMENT WILL BE WEDNESDAY...WITH LOCALLY HEAVY RAINFALL POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION IS AVAILABLE ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. HJS
In the hours before
Local storm report, Jul 29, 5:50 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
550 PM CDT TUE JUL 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG LEWISTOWN 40.40N 90.16W
07/29/2008 FULTON IL EMERGENCY MNGR
POWERLINES DOWN...WIND GUST ESTIMATED AT 60 MPH.
&&
SCHAFFERLocal storm report, Jul 29, 6:20 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
620 PM CDT TUE JUL 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG CUBA 40.49N 90.19W
07/29/2008 FULTON IL EMERGENCY MNGR
TWO LARGE TREES BLOWN DOWN.
&&
SCHAFFERLocal storm report, Jul 29, 6:41 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
641 PM CDT TUE JUL 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND GST ELKHART 40.02N 89.48W
07/29/2008 E70 MPH LOGAN IL TRAINED SPOTTER
&&
SCHAFFERLocal storm report, Jul 29, 7:01 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
701 PM CDT TUE JUL 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND GST ROANOKE 40.80N 89.20W
07/29/2008 M68 MPH WOODFORD IL EMERGENCY MNGR
SUSTAINED WINDS OF 50 TO 55...WITH A MEASURED WIND GUST
OF 68 MPH AT THE ROANOKE EOC
&&
SCHAFFERLocal storm report, Jul 29, 7:20 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
720 PM CDT TUE JUL 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG LEWISTOWN 40.40N 90.16W
07/29/2008 FULTON IL EMERGENCY MNGR
TREE DOWN ON THE ROOF OF THE FIRE DEPT
&&
SCHAFFERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 8:12 PM CDT | Flash Flood Warning | ILX | Champaign | 2 hr |
| Jul 30, 4:33 AM CDT | Areal Flood Advisory | ILX | Clay, Effingham | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.